# SDR SWAA2024011633879

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED<[01] AFT CARGO BAY FORWARD CORNER SCUFF PLATE REPAIRED PER SRM 53-60-15-2R-1.;[02] CORRECTED MEASUREMENT LINE ITEM 3;[03] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
